Open Access
Translator Disclaimer
June, 1964 Invariant Prior Distributions
J. Hartigan
Ann. Math. Statist. 35(2): 836-845 (June, 1964). DOI: 10.1214/aoms/1177703583

Abstract

The paper is mainly concerned with determining prior distributions on ignorance over parameter spaces, using invariance techniques similar to those of decision theory. Prior distributions are rarely determined exactly by such techniques and a number of less compelling methods for exact determination are given.

Citation

Download Citation

J. Hartigan. "Invariant Prior Distributions." Ann. Math. Statist. 35 (2) 836 - 845, June, 1964. https://doi.org/10.1214/aoms/1177703583

Information

Published: June, 1964
First available in Project Euclid: 27 April 2007

zbMATH: 0151.23003
MathSciNet: MR161406
Digital Object Identifier: 10.1214/aoms/1177703583

Rights: Copyright © 1964 Institute of Mathematical Statistics

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.35 • No. 2 • June, 1964
Back to Top